# SDR AALA20171108003

- Difficulty date: November 7, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N304RB
- Make and model: Boeing 737-8
- Aircraft serial: 44463
- Aircraft time: 9 hours, 5 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 713440132
- Condition: No Test
- Location: Seat 25def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OXYGEN MASKS AT SEAT 25DEF FAILED TO DROP DURING OPERATIONAL TESTING.  MANUALLY OPENED THE OXYGEN DOOR.   CYCLED THE SOLENOID. RESET DOOR AND PERFORMED MANUAL OXYGEN MASK DEPLOY. MANUAL DEPLOY WAS SUCCESSFUL.
